A note on the k-tuple domination number of graphs

Abel Cabrera Martínez


In a graph G, a vertex dominates itself and its neighbours. A set D ⊆ V(G) is said to be a k-tuple dominating set of G if D dominates every vertex of G at least k times. The minimum cardinality among all k-tuple dominating sets is the k-tuple domination number of G. In this note, we provide new bounds on this parameter. Some of these bounds generalize other ones that have been given for the case k = 2.


k-domination, k-tuple domination

Full Text:


DOI: https://doi.org/10.26493/1855-3974.2600.dcc

ISSN: 1855-3974

Issues from Vol 6, No 1 onward are partially supported by the Slovenian Research Agency from the Call for co-financing of scientific periodical publications